# SDR UALA2009032300862

- Difficulty date: March 21, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 59,975 hours, 22,243 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT AT 2 RT INOP.  RELAMPED SLIDE LIGHT.
